# SDR CALA2022071101711

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Dented
- Location: Behind Oa Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 7583040 FOUND DENT ON LEFT SIDE OF AC BELLOW WATER LINE BEHIND AOA VANE. DISCREPANCY PREVIOUS ON DMG BUT FOUND TO BE OUT OF LIMITS ON REINSPECTION AND REPAIRED IAW ECRA 5331-02914 REF LP 7583040. REQUIRES TO BE PLACED ON DIP DUE TO REINSPECTION REQUIREMENTS. REPAIR TO THE FUSELAGE SKIN BETWEEN STA 196.5 AND STA 219.6,STR THE LATEST REVISION OFECRA 5331-02914 17L AND WL 190 ON AIRCRAFT N78501 IN ACCORDANCE WITH PART 2 OF ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OFTHE EXTERNAL DOUBLER/TRIPLER INSP C/W
